It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by angela on December 11, 2000 at 17:24:01:

In Reply to: To Angela posted by Katie on December 11, 2000 at 00:35:06:

Hi Katie,

In response to your response about anti-depressants. I don't think the side effects have been as bad as the depression was. I cried ALL the time...had major suicidal ideations...thought life was hopeless. I literally wanted to die. It wasn't only because of my acne. There were lots of other things going on. And I'm a firm believer that depression also has strong chemical roots.

Anyway, the only real side-effects I've had are: sleepiness (not really bad, just enough to be annoying sometimes), initial nausea - mild nausea, again, just enough to be annoying...nothing a little Pepto can't cure. And, the nausea faded completely after a couple of weeks.

So, the side-effects haven't been nearly as bad as the side-effects of depression. Kind of like the whole Accutane thing-- people will tell you: "Don't use those drugs, they'll do strange things to your body", but the people who say that don't know how tough depression and severe acne can be. So, it's all a relative issue.

I wouldn't hesitate to give anti-depressants a try...you owe it to yourself and the health of your marriage and motherhood. Life's too short, get the help you need help. And you'll always have the support of your message board buddies.

Take good care of yourself!!!!!!!

Angela

Follow Ups

All times are GMT -7. The time now is 06:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!